# SDR FDEA201005061471

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rws 690-700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FASTENER HOLE (07 EACH) FOUND BETWEEN XORS 690 TO XORS 700 AT RT WING  LOWER SKIN ACCESS DOOR CUTOUT.  REPAIR CARRIED OUT IAW EA 5710-140304.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
